MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A701125
Medical Device Problem Codes Overheating of Device (1437); Communication or Transmission Problem (2896); Connection Problem (2900); Excessive Heating (4030)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
 
Event or Problem Description
Related manufacturer reference: 2184149-2020-00032.During the procedure, the temperature of the catheter was higher than expected (approximately 90ºc).The catheter also had connection issues to the ampere generator.The procedure was cancelled with no patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
One quadripolar, bi-directional, curve d-f, flexibility ablation catheter was received for evaluation.The catheter met specifications for electrical and temperature testing, and functioned per requirements during an irrigation flow test.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported temperature and communication issue remains unknown.

Brand Name
FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key9795249
Report Number3008452825-2020-00090
Device Sequence Number16874211
Product Code OAD
UDI-Device Identifier05415067011114
UDI-Public05415067011114
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberA701125
Device Catalogue NumberA701125
Device Lot Number6902798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer04/01/2020
04/16/2021
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/10/2020
04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPERE¿ RF ABLATION GENERATOR